MathSciNet Relay Station
MathSciNet bibliographic data
MR2547149 37C29 (34C37 35A15 37C55 37J45 47J30)
Zhang, Ziheng; Yuan, Rong Homoclinic solutions of some second order non-autonomous systems. Nonlinear Anal. 71 (2009), no. 11, 5790–5798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement